2 doctors weighed in:

I have peed my self twice today. What does this mean? Does it have anything to do with me being on buspar, (buspirone) vyvance and pristque?

2 doctors weighed in
Dr. John Moranville
Psychiatry
1 doctor agrees

In brief: Not likely

There are many reasons for incontinence.
Pristiq (desvenlafaxine) is more likely to cause urinary hesitancy and Buspar and vyvance have no effect on urination that I am aware of. See your doctor and get evaluated for bladder infection or other urinary tract problems.

In brief: Not likely

There are many reasons for incontinence.
Pristiq (desvenlafaxine) is more likely to cause urinary hesitancy and Buspar and vyvance have no effect on urination that I am aware of. See your doctor and get evaluated for bladder infection or other urinary tract problems.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available